# SDR FDEA201212184319

- Difficulty date: December 18, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SCALLOPED AREA ON SEAT TRACK 1 AT FRAME 78.  AFTER REMOVING CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 102.  MAX ALLOWABLE IS 0.028" AREA OF CORROSION REMOVED IS 0.032'.  REMOVED CORROSION ON SEAT TRACK 1 AT FR 78 IAW SRM 51-74-10, FOUND TO BE OUT LIMITS IAW SRM 53-10-16-PB 101, FIG 102, PG 105, REPAIRED TRACK IAW SRM 53-10-16, PG 203, PARA 4.
